# SDR Q2SA20150516225

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N495SA
- Make and model: Boeing 100BOEING
- Aircraft serial: 27157
- Aircraft time: 50,186 hours, 26,772 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Corroded
- Location: Module
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GROUND HANDLE IN UP POSITION, LT & RT RED GROUND LIGHTS ILLUMINATED.  GROUND HANDLE IN OFF POSITION FOR AFTER T/O CHECK, LANDING GR EXTENDED, ALL 6 GROUND LIGHTS ILLUMINATED.  PERFORMED QRH 14.6.  FOUND CORROSION ON PIN 28 ON M278 MODULE, CLEANED AS REQUIRED, OPS CHECKS NORMAL IAW MM 33-11-81, SEE WD 32-64-31.
